# SDR FDEA202508201512

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 118,506 hours, 25,624 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Access Door
- Part number: ADA7556522
- Condition: Delaminated
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR PANEL NUMBER 272GF AT STATION 1437, X=-27.5 TO X=-47.5 MAIN   LANDING GEAR VIEW WINDOW ACCESS CUTOUT FOUND DELAMINATED. CABIN-RIGHT HAND DELAMINATED FLOOR PANEL NUMBER 272GF AT STATION 1437, X=-27.5 TO   X= -47.5 MAIN LANDING GEAR VIEW WINDOW ACCESS CUTOUT, REMOVED AND REPLACED AS PER   MD-11 AMM 53-21-04-4. FLOOR PANEL FABRICATED AS PER FEDEX DRAWING SRZ-25-005 REVISION   R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
